# SDR DALA2023111609459

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 72,500 hours, 27,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0066732) DENT FOUND ON EXTERIOR SURFACE OF FUSELAGE SKIN @STA. 887+15, 2.15" OUTBD OF STR. 27L. REPAIRED FUSELAGE SKIN PER ER/A 613176-14 REV. ORIGINAL.
